Journal article icon

Journal article

QUANTUM CALCULATIONS ON THE RATE-CONSTANT FOR THE O + OH REACTION

Publication status:
Published

Actions


Access Document


Authors


Journal:
CHEMICAL PHYSICS LETTERS
Volume:
112
Issue:
4
Pages:
346-350
Publication date:
1984-01-01
DOI:
ISSN:
0009-2614
Source identifiers:
52919
Pubs id:
pubs:52919
UUID:
uuid:5f45101d-967b-4264-9d8b-8051f104342a
Local pid:
pubs:52919
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP